# SDR SABA290036

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8691691M
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEX/CLT - FLT 5201 - PILOT REPORTED LT TORQUE FLUX 30 TO 40 PERCENT AT 6,000 FEET AND BELOW TORQUE SEEMED OK.  AIRCRAFT LANDED AT CHARLOTTE WITH NO PROBLEMS.  NO IN-FLIGHT EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE P-2 SENSOR. SYSTEM RUN AND OPS CHECKED GOOD.  (X)
